Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/102007
Full metadata record
DC FieldValueLanguage
dc.contributor.authorVolkov, M. V.en
dc.contributor.authorSilva, P. V.en
dc.contributor.authorSoares, F.en
dc.date.accessioned2021-08-31T15:01:13Z-
dc.date.available2021-08-31T15:01:13Z-
dc.date.issued2018-
dc.identifier.citationVolkov M. V. Local finiteness for Green’s relations in semigroup varieties / M. V. Volkov, P. V. Silva, F. Soares. — DOI 10.1080/00927872.2018.1448850 // Communications in Algebra. — 2018. — Vol. 46. — Iss. 11. — P. 4625-4653.en
dc.identifier.issn927872-
dc.identifier.otherFinal2
dc.identifier.otherAll Open Access, Green3
dc.identifier.otherhttps://www.scopus.com/inward/record.uri?eid=2-s2.0-85045839184&doi=10.1080%2f00927872.2018.1448850&partnerID=40&md5=5e2f440b44e0b26fc74e47c6c486a95b
dc.identifier.otherhttp://arxiv.org/pdf/1711.07636m
dc.identifier.urihttp://hdl.handle.net/10995/102007-
dc.description.abstractA semigroup variety is said to be locally 𝒦-finite, where 𝒦 stands for any of Green’s relations ℋ, ℛ, ℒ, 𝒟, or 𝒥, if every finitely generated semigroup in this variety has only finitely many 𝒦-classes. We characterize locally 𝒦-finite varieties of finite axiomatic rank in the language of “forbidden objects”. © 2018, © 2018 Taylor & Francis.en
dc.format.mimetypeapplication/pdfen
dc.language.isoenen
dc.publisherTaylor and Francis Inc.en
dc.rightsinfo:eu-repo/semantics/openAccessen
dc.sourceCommun. Algebra2
dc.sourceCommunications in Algebraen
dc.subjectGREEN’S RELATIONen
dc.subjectLOCAL FINITENESSen
dc.subjectNOVIKOV–ADIAN GROUPen
dc.subjectSEMIGROUP VARIETYen
dc.titleLocal finiteness for Green’s relations in semigroup varietiesen
dc.typeArticleen
dc.typeinfo:eu-repo/semantics/articleen
dc.typeinfo:eu-repo/semantics/publishedVersionen
dc.identifier.doi10.1080/00927872.2018.1448850-
dc.identifier.scopus85045839184-
local.contributor.employeeVolkov, M.V., Institute of Natural Sciences and Mathematics, Ural Federal University, Ekaterinburg, Russian Federation
local.contributor.employeeSilva, P.V., Centro de Matemática, Faculdade de Ciências, Universidade do Porto, Porto, Portugal
local.contributor.employeeSoares, F., Área Departamental de Matemática, Instituto Superior de Engenharia de Lisboa, Instituto Politécnico de Lisboa, Lisboa, Portugal, CEMAT–CIÊNCIAS, Faculdade de Ciências, Departamento de Matemática, Universidade de Lisboa, Lisboa, Portugal
local.description.firstpage4625-
local.description.lastpage4653-
local.issue11-
local.volume46-
local.contributor.departmentInstitute of Natural Sciences and Mathematics, Ural Federal University, Ekaterinburg, Russian Federation
local.contributor.departmentCentro de Matemática, Faculdade de Ciências, Universidade do Porto, Porto, Portugal
local.contributor.departmentÁrea Departamental de Matemática, Instituto Superior de Engenharia de Lisboa, Instituto Politécnico de Lisboa, Lisboa, Portugal
local.contributor.departmentCEMAT–CIÊNCIAS, Faculdade de Ciências, Departamento de Matemática, Universidade de Lisboa, Lisboa, Portugal
local.identifier.pure7890183-
local.identifier.pureb832635b-1723-4a33-a893-8b05843624a8uuid
local.identifier.eid2-s2.0-85045839184-
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85045839184.pdf375,34 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.